# SDR IPXA09155289

- Difficulty date: March 27, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 9,534 hours, 6,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C MAIN CABIN FLOORBOARD 222NG DAMAGED WITH APPROX .5 INCH HOLE EFN 12 4LGPG414234.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-C, APPX B.
